Lisinopril And Hair Regrowth After Discontinuing

2 Replies Updated



Conversation Starter

WH Says:
via mobile

Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was probably hormones and my age (45 yo female). I started taking Biotin and special shampoos, but they didn’t help. Recently I started digging into the Lisinopril side effects and hair loss is cited. I told my doctor and she told me to discontinue. Has anyone had hair loss on this med, then regrowth after discontinuation?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

Dear WH,

Sorry to hear about your hair loss. Based on my own investigation, hair loss isn't "officially" listed by the manufacturer or drug labeller as a side effect of Lisinopril. However, there are numerous mentions of this occurring in patient reviews, so I would consider its consumers to be a worthy citation in my book. I suppose it's difficult to know when or how quickly hair regrowth happens, without knowing the extent of damage that Lisinopril may or may not have caused, but I hope that you find an effective solution to this serious problem soon, and if you do, please don't hesitate to post back so that other patients may benefit from your experience. Black castor oil might be worth looking into as well.

Regards

REPLYSHAREREPORT
Was this helpful?      1  
2
WH Says:
via mobile

Re: David (# 1)

Thanks for the reply, David. You are correct in that hair loss ‘cited’ was on user reviews, quite a few at that. I’ve heard about the castor oil, maybe I’ll give it a try too.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Discontinuing Lisinopril
I am concerned about my liver enzymes that are continually elevated more each doctor visit. I believe taking Linsinopril... 6 replies
Estrogen, Suboxone and Lisinopril after partial hystorectomy
Can I take estrogen with suboxone and lisinopril? Also is it safe after a partial hystorectomy? I have had one ovary for... 1 reply
Swollen ankles after discontinuing clonifine
Hi, I have stopped taking clonus ind which was given for migraines. A week later & my legs are hot & ankles are ... 2 replies
gavapentin double vision after discontinuing how long does this usually last
gabapentin- double vision discontinued and still double vision after 6 days ## Hello, Rose! How are you? How much were y... 1 reply
Eruption of pimples on face after discontinuing krimson 35
Hello doc. I'm 26 yrs & was continuing krimson 35 since 2.5yrs after the diagnosis of pcos. At that time there w... 1 reply
Continued excessive menstruation after discontinuing Eliquis
I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Eve... 1 reply
commencing diclofenic 50 mgs tid after discontinuing lornoxicam
I have been prescribed lornoxicam for severe back pain but have found no relief. I want to know how many hours I need to...
Hair loss and lisinopril
My beautician said lisinopril definitely causes hair loss. She recommended taking Biotin 5000 mg to help. ## Hello, Lynn... 1 reply
Lisinopril and hair loss
I have been on lisinopril for almost 3 years.I am experiencing hair loss and thining hair .first I tought It was my low ... 5 replies
Krimson 35 and hair regrowth
I have been diagnosed with pcod for more than 10 years. Recently in my hormone test it is identified that testosterone l... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA